Volume 21, 2015, Number 3

Volume 21Number 1Number 2 ▷ Number 3 ▷ Number 4


“Theory of Numbers” of a complete region
Original research paper. Pages 1—21
Ranjit Biswas
Full paper (PDF, 2730 Kb) | Abstract

A variant of Waring’s problem
Original research paper. Pages 22—26
Abdullah N. Arslan
Full paper (PDF, 155 Kb) | Abstract

A Möbius arithmetic incidence function
Original research paper. Pages 27—34
Emil Daniel Schwab and Gabriela Schwab
Full paper (PDF, 171 Kb) | Abstract

Short remark on intuitionistic fuzziness and square-free numbers
Original research paper. Pages 35—37
Krassimir T. Atanassov
Full paper (PDF, 129 Kb) | Abstract

Improving Riemann prime counting
Original research paper. Pages 38—44
Michel Planat and Patrick Solé
Full paper (PDF, 201 Kb) | Abstract

On some Pascal’s like triangles. Part 11
Original research paper. Pages 45—55
Krassimir T. Atanassov
Full paper (PDF, 213 Kb) | Abstract

Tridiagonal matrices related to subsequences of balancing and Lucas-balancing numbers
Original research paper. Pages 56—63
Prasanta K Ray and Gopal K Panda
Full paper (PDF, 176 Kb) | Abstract

Pell and Lucas primes
Original research paper. Pages 64—69
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 95 Kb) | Abstract

Trigonometric Pseudo Fibonacci Sequence
Original research paper. Pages 70—76
C. N. Phadte and S. P. Pethe
Full paper (PDF, 171 Kb) | Abstract

Congruence properties of some partition functions
Original research paper. Pages 77—79
Manvendra Tamba
Full paper (PDF, 102 Kb) | Abstract

On the density of ranges of generalized divisor functions
Original research paper. Pages 80—87
Colin Defant
Full paper (PDF, 173 Kb) | Abstract


Volume 21Number 1Number 2 ▷ Number 3 ▷ Number 4

Comments are closed.